MAUDE Adverse Event Report: LIFECELL LARGE CURVED SHAPE FOR STRATTICE, BPS (CONTOUR3); MESH, SURGICAL

LIFECELL LARGE CURVED SHAPE FOR STRATTICE, BPS (CONTOUR3); MESH, SURGICAL
Catalog Number CON3006
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Irritation (1941)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Qa investigation into lot sp100528 resulted in no remarkable findings including 441 devices distributed with no other complaints and no related processing deviations or nonconformances revealed.Lot sp100528 was processed aseptically, terminally sterilized and met all qc release criteria.Device evaluation: acellular collagen graft layers are seen microscopically, consistent with unincorporated collagenous tissue.Many of the cut sections are flanked on one surface by dense eosinophilic fibrotic capsule, separated from the graft collagen by linear infiltrate of lymphocytes with rare polymorphonuclear leukocytes.The appearance suggests some low-grade host reactivity to the graft.Special stains for trichrome (connective tissue) are densely positive, consistent with collagen and not muscular tissue.Fungal (gridley) and bacterial (b&b) stains are negative for organisms.Elastin stain (vvg) shows minimal elastin fibers, consistent with unincorporated porcine collagen.
 
Event or Problem Description
It was reported that the patient did well after the first procedure (b)(6) 2017.They had mild inferior descent of the implants and was going to the or for facial surgery under the care of doctor's partner.Doctor opened the vertical incision and performed b inferior capsulorrhaphy with a good aesthetic on table result.The strattice appeared to be will incorporated at that time.Non-incorporated strattice was removed with breast implant on (b)(6) 2018.Patient returned to or on (b)(6) 2019 for further debridement of incorporated strattice and products of degradation of strattice due to u/s evidence of fluid collection which was the sterile, murky appearing breakdown of the residual strattice.Doctor indicated that around this time the patient developed join swelling in their hand, and it looked like raynaud's syndrome.Doctor stated it seems to be that the strattice ¿melted¿ and caused an inflammatory response leading to the loss of breast implant.Affected breast is left.Affected lot is sp100528.

Brand Name
LARGE CURVED SHAPE FOR STRATTICE, BPS (CONTOUR3)
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
LIFECELL
1 millennium way
branchburg NJ 08876
MDR Report Key10025081
Report Number1000306051-2020-00023
Device Sequence Number14131826
Product Code FTM
UDI-Device Identifier00818410010294
UDI-Public00818410010294
Combination Product (Y/N)N
Initial Reporter StateNV
PMA/510(K) Number
K082176
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Catalogue NumberCON3006
Device Lot NumberSP100528
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2020
Initial Report FDA Received Date05/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR